# SDR 2002F00420

- Difficulty date: January 14, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032135
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

130 MILES FROM ORIGINATING STATION, AIRCRAFT LOST HYDRAULIC PRESSURE.  CREW RETURNED TO STATION AT MAX GEAR EXTENSION SPEED.  GEAR WAS PUMPED DOWN USING EMERGENCY CHECKLIST.  HYDRAULIC LEAK CAUSED LOSS OF HYDRAULIC FLUID LEADING TO LOSS OF HYDRAULIC PRESSURE.  REPAIRED LINE BY SPLICING IN NEW SECTION PER MM.  BOTH HYDRAULIC PUMPS CHANGED DUE TO EXCEEDING MM RESTRICTION ON LENGTH OF TIME THE PUMPS CAN RUN WITHOUT FLUID.  (M)
